# SDR USAA2011120900011

- Difficulty date: December 8, 2011
- Submitted: December 9, 2011
- Operation: Air carrier
- Aircraft: N541UW
- Make and model: Airbus A321-231
- Aircraft serial: 4123
- Aircraft time: 8,011 hours, 2,573 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: ACREM1A
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MEGAPHONE MISSING VOLUME CONTROL KNOB.  REMOVED AND REPLACED AFT MEGAPHONE.
